Kamalendra Kumar
Kamalendra Kumar
SRMS College of Engg. & Tech. Bareilly
Verified email at srmscet.edu
Title
Cited by
Cited by
Year
Controllability of Sobolev type nonlocal impulsive mixed functional integrodifferential evolution systems
K Kumar, R Kumar
Electronic Journal of Mathematical Analysis and Applications 3 (1), 122-132, 2015
62015
Controllability results for general integrodifferential evolution equations in Banach space
K Kumar, R Kumar, M Karnatak
Differential Equation and Control Process, 1-15, 2015
32015
Existence of Solutions of Quasilinear Mixed Volterra- Fredholm Integrodifferential Equations with Nonlocal Condition
K Kumar, R Kumar
Journal of Differential Equation and Control Process 2013 (3), 77-84, 2013
32013
Nonlocal parabolic integro-differential equations with delay
K Kumar, R Kumar, RK Shukla
Int. J. Appl. Math. Res 1 (4), 549-564, 2012
32012
Nonlocal Cauchy Problem for Sobolev Type Mixed Volterra-Fredholm Functional Integrodifferential Equation
K Kumar, R Kumar
Journal of Physical Science 17, 69-76, 2013
22013
Delayed Integrodifferential Equations
K Kumar, R Kumar
International Journal of Mathematics and Analysis 3 (2), 77-88, 2011
22011
Nonlocal Cauchy problem for integrodifferential equations of Sobolev type in Banach Space
K Kumar, R Kumar
MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics 29, 179-186, 2013
12013
Existence of mild solution of a delay integrodifferential equation with nonlocal condition
K Kumar, R Kumar
Egyptian-Chinese Journal of Computational and Applied Mathematics.(accepted), 0
1
Boundary Controllability of Semilinear Neutral Evolution Systems of Fractional order with Nonlocal Conditions
K Kumar, R Kumar
Discontinuity, Nonlinearity, and Complexity 8 (4), 419-428, 2019
2019
Quasilinear Evolution Integrodifferential Equations in Banach Spaces
K Kumar, R Kumar, M Karnatak
Journal of New Theory, 11-21, 2019
2019
Boundary controllability of delay differential systems of fractional order with nonlocal condition
K Kumar, R Kumar
Journal of Applied Nonlinear Dynamics 6 (4), 465-472, 2017
2017
IMPULSIVE FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS IN BANACH SPACES
K KUMAR, R KUMAR
Asian Journal of Mathematics and Computer Research, 239-253, 2017
2017
EXISTENCE OF A MILD SOLUTION FOR NEUTRAL FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
K KUMAR, R KUMAR
Journal of Fractional Calculus and Applications 7 (2), 51-64, 2016
2016
On mild solutions of a semilinear mixed Volterra-Fredholm functional integrodifferential evolution nonlocal problem in Banach spaces
K Kumar, R Kumar, M Karnatak
MATEMATIKA 32 (2), 133-140, 2016
2016
EXISTENCE OF SOLUTIONS OF FRACTIONAL INTEGRODIFFERENTIAL SYSTEM WITH NONLOCAL CONDITIONS
K Kumar
IIUM Engineering Journal 16 (1), 2015
2015
Fractional Impulsive Quasilinear Mixed Volterra-Fredholm Type Integrodifferential Equations with NonlocalCondition
K Kumar, R Kumar
Int. J. Modern Math. Sci 13 (1), 39-51, 2015
2015
Existence of Mild Solutions for Semilinear Impulsive Functional Mixed Integro-differential Equations with Nonlocal Conditions
K Kumar, R Kumar
APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL 9 (2), 659-671, 2014
2014
Existence of Solutions of Nonlinear Fractional Integrodifferential Equation with Analytic Semigroup
K Kumar, R Kumar
Int. J. Modern Math. Sci 11 (2), 108-117, 2014
2014
Global solution of Delyed Integro-differential equations
K Kumar, R Kumar
JMI International Journal of Mathematical Science 2 (1), 20-25, 2011
2011
Well posed Cauchy Problems with Delays
RK Shukla, R Kumar, K Kumar, S Saxena
Journal of International academy of Physical Science 15 (3), 331-336, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–20